# SDR YENA2023020900146

- Difficulty date: February 9, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb EMB110*
- Aircraft serial: 049
- Aircraft time: 42,530 hours, 27,563 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2754, DCA-BOS. 'LANDING GEAR LEVER STUCK DOWN DURING RETRACTION. QRH APPLIED, SUCCESSFUL RETRACTION.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
